• Gary Moller

Post-Jab Heart Problems: Introduction


If you rush out to get jabbed, or God forbid, allow your children to be jabbed after reading this, then you have got to be crazy!


Heart

Watch this interview with adventure tourism professional, 21-year-old Jess Tranter from Queenstown:




This quote from an email is a typical story that I am hearing almost every day now:

"XXXX in hospital with heart attack, but found to be Myocarditis from his second jab, eight similar in his ward. His friend in XXX the same ... due to Myocarditis, 6 in his ward similar."

Please take a few minutes to look closely at the two videos that follow (all reproduced with permission). What you will see is the fine tremors in this previously very fit and healthy young woman's arms and fingers. She is now suffering from heart problems. In the second video, you will see her tongue is trembling; it will not remain still. Now, if you think about the same thing happening with her heart - trembling - you will realise that there is serious trouble that will not show with usual blood tests and scans.




Please note that a slight tremor is usual but it comes down to assessing what is "normal" or what is "abnormal" and how what is being observed and relating it to what the person is reporting in the way of other signs and symptoms. I've looked at many tongues and outstretched hands over the years.


Here's another example, just to ram home the point that these vaccines are not safe (using a bottle helps with observing tremor):



You will be reassured to know that this man is not a brain surgeon. While he had a slight tremor before the jab, it is now noticeably worse. It is a pity we do not have before and after videos.


(As I am writing about this, I refer to heart issues, but remember that nerve damage is similarly evident. As for rules of thumb, what is bad for the heart is also bad for the nervous system, and what is good for one is also good for the other, so bear this in mind when we get to discussing potential remedies).


Heart and nerve problems like these are serious stuff; there is no question the jab harms many perfectly healthy people who have little or nothing to fear from COVID. Some possibly with damage that they must live with for the rest of their lives. This is ethically unacceptable and illegal. People will go to jail over this. Read on.


There have been many hushed discussions lately about heart-related health problems following the jab. Many a person has been rushed to hospital by ambulance and rightfully so. The noisy rescue helicopter, whose flight path to the hospital is past our home has been unusually busy lately. Just saying!


Let's face it; if your heart is not working well, or stops altogether, well, being in trouble is an understatement.

 

Please read this next email carefully and take note of the all too familiar symptoms:


Hi Gary,

I had my 1st pfizer vax tuesday sept 14, rested as advised till friday, then resumed heaping forestry slash left after logging on my lifestyle block.

I am a fit 76 year old, active all my life.

After perhaps 40 minutes of fairly rigorous activity, I experienced light headedness racing pulse and breathlessness, had to sit down and wait perhaps 5 minutes for head to start clearing. I stopped working and headed for my house which involved climbing a steepish hill formerly no problem. This time had to stop several times to get my breath and wait for my head to clear.

For some time after I have experienced onset of light headedness apon rising or moderate exercise.

2nd jab was Nov. 3rd and as with the 1st no immediate symptoms apart from a moderately sore arm for a day. The only difference was I had asked this time for the aspiration of the jab.

9 days later Nov. 12th I was again working quite vigourously on my block and suffered another attack similar to the 1st, more severe, lasting longer, closer to passing out and experienced a loss of colour in my vision, which took several minutes to return.

After abour 1/2 hour, I was feeling better but there was a tight feeling in my chest, uncomfortable but not really pain.

Chest discomfort and sensation of light headedness at times persisted over the weekend.

Pursuaded by family I rang my surgery monday, told to do a blood test.

Wednesday, Dr rang told me to go to hospital, admission slip emailed so off to XXX Hospital on Nov 17.

I noted on the admission slip a slight rise in my Chron level, 14 to 15.

There ensued thorough ECG, X-Ray & Echo- Cardiogram.

Heart man saw me after 3 days, said no problem had been found with my heart, I could go home.

I know I had experienced something,

Sternum area discomfort persisted but diminished through to now as has recurring light headedness, but a week ago walking briskly up a steepish path on XXXX made me breathless, heart pounding, needing to stop and rest, my daughter easily outstripping me.

Nevertheless I recovered quite soon

and I think I am improving.

I have 16 y o active grandson who has experienced similar, though I'm afraid to say worse.

ECG's etc find no problem either in his case. He has had heart pain whereas mine was discomfort.


(Name supplied but withheld)

 

In all but one case that I have dealt with lately, the patient has been advised, after medical testing, that they are fine and can now go home, or advice similar to this. In addition, there is no reporting to the Centres for Adverse Reactions Monitoring of the majority of cases and no referral to ACC. What this means is there is gross under-reporting and the patients are being grossly under-treated (you will gather this from watching the video of Jess's experience). This is not good enough. I think the patient is being wrongly pronounced to be fine, if not suffering from anxiety because they have been given the wrong tests. They may be given a beta-blocker and anti-anxiety medication: that's all. Not good enough!


Just because tests come back negative, it does not mean the patient must therefore be well. If the patient does not look well and reports feeling unwell, well, they are unwell!

Myocarditis and pericarditis used to be extremely rare, but it is not rare anymore. Our Ministry of Health claims these heart conditions are still rare, but ask any doctor working at the "coal-face" of health, and they are unlikely to agree. But you must ask them in private and in hushed tones and promise not to quote them, or you won't get a sincere answer.

Here is what the MOH has to say (relate this to the last email):


"Symptoms of Myocarditis can include new onset chest pain, shortness of breath and an abnormal heartbeat. It's important that anyone who experiences these symptoms in the first few days after vaccination seeks medical attention promptly."

As well, they say in this media statement that, "The benefits of vaccination with the Pfizer COVID-19 vaccine continue to greatly outweigh the risk of both COVID-19 infection and vaccine side effects, including myocarditis".

In true Orwellian fashion, their statement ends with the following words of advice: "It's important to get information from official sources. For reliable information about COVID-19 go to ...".

Source: https://www.health.govt.nz/news-media/media-releases/clinicians-reminded-be-aware-myocarditis-and-pericarditis-symptoms


Despite the MOH's (Ministry of Truth's) reference to "a few days afterwards", jab-related heart problems may not be evident until as long as three or more months later, and the risks of complications may increase with each jab. The MOH is either not up to date, misinformed or guilty of deliberately spreading misinformation.


You must now read this article:

https://thebfd.co.nz/2022/01/10/pzifer-and-peg-the-hidden-secret/


The next in this series of articles is about what you can and probably must do if you have even the slightest hint of heart-related issues. So please watch out for the next instalment and send this article to everyone you care about: make it go viral!


Gary

 



Simpsons

760 views0 comments

Recent Posts

See All